# SDR CALA2025091208834

- Difficulty date: August 9, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,642 hours, 29,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH & DENT ON RIGHT SIDE OF AC 15 INCHES AFT OF FS 500E AND 4 INCHES BELOW S24R.   REPAIR ACCOMPLISHE D ON THE RIGHT SIDE OF FUSELAGE 15 INCHES AFT OF STA.500E 4 INCH ES BELOW S24R IN ACCORDANCE WITH SRM 53-00-01-2R-3 REPAIR 3.
